Alert archive / California / Wind Advisories in 2017
Wind Advisory 2, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Jan 7, 2017, 3:00 AM PST. It took effect at Jan 7, 2017, 7:00 AM PST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jan 7, 2017, 3:00 AM PST (11:00 UTC)
- In effect from
- Jan 7, 2017, 7:00 AM PST
- Expired
- Jan 8, 2017, 1:16 AM PST
- In force
- 18 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
067 WWUS76 KLOX 071100 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 300 AM PST SAT JAN 7 2017 ...GUSTY SOUTHERLY WINDS EXPECTED ACROSS SAN LUIS OBISPO AND SANTA BARBARA COUNTIES... .A STORM SYSTEM WILL BRING RAIN AND GUSTY WINDS TO THE AREA THROUGH TONIGHT. SOUTHERLY WINDS WILL INCREASE EARLY THIS MORNING AND REMAIN STRONG AND GUSTY THROUGH TONIGHT. WIND GUSTS BETWEEN 40 AND 50 MPH CAN BE EXPECTED. CAZ034-035-072000- /O.NEW.KLOX.WI.Y.0002.170107T1500Z-170108T1100Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG 300 AM PST SAT JAN 7 2017 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 3 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 3 AM PST SUNDAY. * TIMING...WINDS INCREASING THIS MORNING AND CONTINUING THROUGH TONIGHT. * WINDS...SOUTHEAST TO SOUTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WHEN WINDS ARE STRONGEST. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. ADDITIONALLY...THERE IS THE POTENTIAL FOR DOWNED TREES DUE TO WET SOILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ051-052-072000- /O.NEW.KLOX.WI.Y.0002.170107T1500Z-170108T1100Z/ SAN LUIS OBISPO COUNTY MOUNTAINS-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...BLACK MOUNTAIN...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 300 AM PST SAT JAN 7 2017 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 3 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 3 AM PST SUNDAY. * TIMING...WINDS INCREASING THIS MORNING AND CONTINUING THROUGH TONIGHT. * WINDS...SOUTHEAST TO SOUTH WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH WHEN WINDS ARE STRONGEST. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. ADDITIONALLY...THERE IS THE POTENTIAL FOR DOWNED TREES DUE TO WET SOILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ037-072000- /O.NEW.KLOX.WI.Y.0002.170107T1500Z-170108T1100Z/ SAN LUIS OBISPO COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO 300 AM PST SAT JAN 7 2017 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 3 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 3 AM PST SUNDAY. * TIMING...WINDS INCREASING THIS MORNING AND CONTINUING THROUGH TONIGHT. * WINDS...SOUTHEAST TO SOUTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WHEN WINDS ARE STRONGEST. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. ADDITIONALLY...THERE IS THE POTENTIAL FOR DOWNED TREES DUE TO SATURATED SOILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ RAT
3 follow-up statements
656 WWUS76 KLOX 071745 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 945 AM PST SAT JAN 7 2017 ...GUSTY SOUTHEAST TO SOUTH WINDS EXPECTED ACROSS SAN LUIS OBISPO AND SANTA BARBARA COUNTIES... .A STORM SYSTEM WILL BRING RAIN AND GUSTY SOUTH TO SOUTHEAST WINDS TO THE AREA THROUGH TONIGHT. THE STRONGEST WINDS WILL BE FOCUSED ACROSS SAN LUIS OBISPO AND SANTA BARBARA COUNTIES...STRONGEST NEAR THE CENTRAL COAST AND IN THE HILLS...WHERE ISOLATED GUSTS OVER 50 MPH CAN BE EXPECTED. THESE STRONG WINDS WILL BRING A HIGH RISK FOR DOWNED TREES TODAY...ESPECIALLY CONSIDERING THE WET SOILS. CAZ039-080200- /O.EXA.KLOX.WI.Y.0002.000000T0000Z-170108T1100Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA 945 AM PST SAT JAN 7 2017 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST SUNDAY. * WINDS...SOUTHEAST WINDS 15 TO 30 MPH WITH GUSTS TO 40 MPH... STRONGEST WESTERN PORTIONS. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. ADDITIONALLY...THERE IS THE POTENTIAL FOR DOWNED TREES DUE TO WET SOILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS AND WATCH FOR DOWNED TREES. && $$ CAZ034-035-080200- /O.CON.KLOX.WI.Y.0002.000000T0000Z-170108T1100Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG 945 AM PST SAT JAN 7 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... * WINDS...SOUTHEAST TO SOUTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. ISOLATED GUSTS OVER 50 MPH IN THE HILLS. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. ADDITIONALLY...THERE IS THE POTENTIAL FOR DOWNED TREES DUE TO WET SOILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS AND WATCH FOR DOWNED TREES. && $$ CAZ051-052-080200- /O.CON.KLOX.WI.Y.0002.000000T0000Z-170108T1100Z/ SAN LUIS OBISPO COUNTY MOUNTAINS-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...BLACK MOUNTAIN...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 945 AM PST SAT JAN 7 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... * WINDS...SOUTH TO SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. ADDITIONALLY...THERE IS THE POTENTIAL FOR DOWNED TREES DUE TO WET SOILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS AND WATCH FOR DOWNED TREES. && $$ CAZ037-080200- /O.CON.KLOX.WI.Y.0002.000000T0000Z-170108T1100Z/ SAN LUIS OBISPO COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO 945 AM PST SAT JAN 7 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... * WINDS...SOUTHEAST TO SOUTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. ISOLATED GUSTS OVER 50 MPH ACROSS HIGHER TERRAIN. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. ADDITIONALLY...THERE IS THE POTENTIAL FOR DOWNED TREES DUE TO SATURATED SOILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS AND WATCH FOR DOWNED TREES . && $$ GOMBERG
596 WWUS76 KLOX 080201 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 601 PM PST SAT JAN 7 2017 ...GUSTY SOUTHEAST TO SOUTH WINDS EXPECTED ACROSS SAN LUIS OBISPO AND SANTA BARBARA COUNTIES... .A STORM SYSTEM WILL BRING RAIN AND GUSTY SOUTH TO SOUTHEAST WINDS TO THE AREA TONIGHT. THE STRONGEST WINDS WILL BE FOCUSED ACROSS SAN LUIS OBISPO AND SANTA BARBARA COUNTIES... STRONGEST NEAR THE CENTRAL COAST AND IN THE HILLS...WHERE ISOLATED GUSTS OVER 50 MPH ARE EXPECTED. THESE STRONG WINDS WILL BRING A HIGH RISK FOR DOWNED TREES. CAZ034-035-081100- /O.CON.KLOX.WI.Y.0002.000000T0000Z-170108T1100Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG 601 PM PST SAT JAN 7 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... * WINDS...SOUTHEAST TO SOUTH WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. ADDITIONALLY...THERE IS THE POTENTIAL FOR DOWNED TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS AND WATCH FOR DOWNED TREES. && $$ CAZ039-081100- /O.CON.KLOX.WI.Y.0002.000000T0000Z-170108T1100Z/ SANTA BARBARA COUNTY SOUTH COAST- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...CARPINTERIA 601 PM PST SAT JAN 7 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... * WINDS...SOUTHEAST WINDS 15 TO 30 MPH WITH GUSTS TO 40 MPH... STRONGEST WESTERN PORTIONS. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. ADDITIONALLY...THERE IS THE POTENTIAL FOR DOWNED TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS AND WATCH FOR DOWNED TREES. && $$ CAZ051-052-081100- /O.CON.KLOX.WI.Y.0002.000000T0000Z-170108T1100Z/ SAN LUIS OBISPO COUNTY MOUNTAINS-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...BLACK MOUNTAIN...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 601 PM PST SAT JAN 7 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... * WINDS...SOUTH TO SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. ADDITIONALLY...THERE IS THE POTENTIAL FOR DOWNED TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS AND WATCH FOR DOWNED TREES. && $$ CAZ037-081100- /O.CON.KLOX.WI.Y.0002.000000T0000Z-170108T1100Z/ SAN LUIS OBISPO COUNTY INTERIOR VALLEYS- INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO 601 PM PST SAT JAN 7 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... * WINDS...SOUTHEAST TO SOUTH WINDS 20 TO 30 MPH WITH GUSTS TO 50 MPH. * IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR DRIVERS OF HIGH PROFILE VEHICLES. ADDITIONALLY...THERE IS THE POTENTIAL FOR DOWNED TREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS AND WATCH FOR DOWNED TREES . && $$ ASR
489 WWUS76 KLOX 080916 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 116 AM PST SUN JAN 8 2017 ...WIND ADVISORIES HAVE BEEN CANCELLED... .THERE WILL CONTINUE TO BE LOCALLY GUSTY SOUTHERLY WINDS ACROSS THE NORTHERN PORTIONS OF THE FORECAST AREA. ESPECIALLY ACROSS THE COASTAL FOOTHILLS AND INTERIOR VALLEYS THROUGH THIS EVENING. CAZ034-035-037-039-051-052-081030- /O.CAN.KLOX.WI.Y.0002.000000T0000Z-170108T1100Z/ SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS- SANTA BARBARA COUNTY SOUTH COAST-SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SAN LUIS OBISPO...PISMO BEACH... MORRO BAY...CAMBRIA...SAN SIMEON...SANTA MARIA...LOMPOC... VANDENBERG...PASO ROBLES...ATASCADERO...SANTA BARBARA... MONTECITO...CARPINTERIA...BLACK MOUNTAIN...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 116 AM PST SUN JAN 8 2017 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. WINDS HAVE TAPERED OFF THIS MORNING ACROSS PORTIONS OF SAN LUIS OBISPO AND SANTA BARBARA COUNTIES. THERE COULD BE SOME LOCAL GUSTS TO 35 MPH AROUND COASTAL FOOTHILLS AND INTERIOR VALLEYS THROUGH THIS EVENING. $$ KAPLAN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Jan 7, 2:35 AM PST, 25 minutes earlier.
Area forecast discussion, Jan 7, 2:35 AM PST, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
235 AM PST Sat Jan 7 2017
.SYNOPSIS...
A frontal system will affect the region tonight through Monday,
bringing periods of rain to much of the region, possibly heavy at
times. The best chance for heavy rain south of Point Conception
will be late Sunday night into Monday. Unsettled weather will
likely continue through the end of next week, with a couple more
chances for rain.
&&
.SHORT TERM...(TDY-MON)
Overall, 00Z models in good synoptic agreement through the period.
At upper levels, low will gradually move south out of the Gulf of
Alaska. Near the surface, southeast to south flow will prevail
through Sunday before shifting to the southwest on Monday.
Forecast-wise, current forecast thinking is on track through
Monday. For today, large plume of sub-tropical moisture will be
drawn up by the upper low, bringing moderate to locally heavy
rainfall to San Luis Obispo and Santa Barbara counties and light
to locally moderate rainfall to Ventura and Los Angeles counties.
The plume will gradually shift to the north this evening and
overnight, reducing the chances of rain across the area. At this
time, northwest San Luis Obispo county can expect 1-3 inches while
the rest of San Luis Obispo and Santa Barbara counties receive
0.50 to 1.00 inches of rain. For Ventura and Los Angeles counties,
amounts through tonight will be less, generally between 0.25 and
0.50 inches. One addition to the forecast this afternoon and
evening was to add a slight chance of thunderstorms north of Point
Conception as models indicate some decent CAPE values and plenty
of lightning is already observed to the west (matching up with
current CAPE values). Also, there will be some gusty southeast
winds north of Point Conception today/tonight, so will issue a
wind advisory for zones 34/35/37/51/52 with morning forecast.
On Sunday, best rain chances will be confined to San Luis Obispo
county. However by Sunday evening, models still indicate a potent
front will begin to sweep across the area, exiting Los Angeles
county Monday afternoon. This front will bring a 3-6 hour period
of moderate to heavy rainfall to the area. Depending on how things
develop with respect to rainfall intensity, there could be some
issues for the recent burn areas. Future shifts will need to watch
the potential rainfall rates as the situation develops. Rainfall
totals with this front still look to range between 0.50 and 1.50
inches with locally higher amounts in upslope areas (due to good
southerly flow).
Through Monday, snow levels will remain quite high. So, no
significant winter weather issues are anticipated.
.LONG TERM...(TUE-FRI)
For the extended, 00Z models exhibit very modest synoptic
agreement as unsettled weather will continue across the area.
On Tuesday and Wednesday, models in decent agreement with a
possibility of some additional rainfall across the area with the
best rainfall chances across San Luis Obispo and Santa Barbaracounties.
On Thursday, the ECMWF brings another system across the area while
the GFS is dry then both models are dry on Friday. Overall, the
extended period will be unsettled with additional rainfall
possible between Tuesday and Thursday. Fortunately, models do not
indicate any significant rainfall with any of these systems in the
extended.
&&
.AVIATION...07/0522Z...
At 0515Z, there was no marine inversion at KLAX.
Overall, low confidence in 06Z TAFs. North of Point Conception,
steady rain will develop late this evening and continue through
the period. CIGs and VSBYs will likely vary between MVFR and LIFR
levels. For sites south of Point Conception, lighter rain is also
expected with MVFR CIGs and VSBYs, but low confidence in timing of
rain and flight category changes.
KLAX...low confidence in 06Z TAF. Timing of rain development as
well as MVFR conditions could be +/- 4 hours of current forecast
timing. Moderate confidence in development of east winds around
16Z, but speeds should remain at or below 6 knots.
KBUR...low confidence in 06Z TAF. Timing of rain development as
well as MVFR conditions could be +/- 4 hours of current forecast
timing.
&&
.MARINE...06/815 PM...
The Small Craft Advisory (SCA) for the inner waters along the
Central Coast was upgraded to a Gale Warning. Good confidence in
the Gale Warning for the coastal waters around Pt Conception and
points north for late tonight through Sunday afternoon, as
southerly winds increase in response to strengthening low pressure
to the north. Also good confidence in the SCA for PZZ676 and
PZZ650 (the Santa Barbara Channel), with increasing SE winds.
Localized gale force winds are possible for western portions of
the Santa Barbara Channel.
Good confidence that winds and seas will remain below SCA for
PZZ655 through Sunday evening. Brief SCA conditions are possible
late Sunday night and Monday morning as a cold front moves across
the coastal waters.
A slight chance of thunderstorms may need to be added to the
forecast for Saturday afternoon through Saturday night.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory in effect from 7 AM this morning to 3 AM PST
Sunday for zones 34-35-37-51-52. (See LAXNPWLOX).
Coastal Flood Advisory in effect from 4 PM this afternoon to
6 PM PST Sunday for zones 34-35. (See LAXCFWLOX).
PZ...Gale Warning in effect until 3 PM PST Sunday for zones
645-670-673. (See LAXMWWLOX).
Small Craft Advisory in effect until 3 AM PST Sunday for
zones 650-676. (See LAXMWWLOX).
&&
.HAZARD POTENTIAL OUTLOOK...(MON-FRI)
There is a small potential for mud and debris flows near burn
areas Sunday night into Monday morning as moderate to heavy rain
moves through the area. There is also the potential for roadway
flooding as well as rock and mudslides, especially San Luis Obispo
County. Additional storms are expected later in the week but
timing and strength too uncertain to determine hazard potential.
&&
PUBLIC...RAT
AVIATION...RAT
MARINE...Sukup
SYNOPSIS...Sukup
weather.gov/losangelesThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 4:51 AM PST | Coastal Flood Advisory | LOX | 52 hr | |
| Jan 7, 1:02 PM PST | Flash Flood Watch | LOX | 14 hr |
Nearby
Wind Advisories in California, 2017Every wind advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.